# SDR SWAA2022021727160

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 39,298 hours, 23,063 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT BRACKET CRACKED ON KEEL BEAM PANEL 192E / REMOVED AND REPLACED REF SRM 51-40-02.
